# SDR CA180706020

- Difficulty date: July 5, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 13,541 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 465161
- Condition: Broken
- Location: Mlg Uplock
- Part time: 12,281 hours
- Component: Uplock Assy, Bfgoodrich
- Component part number: 465009
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, ON LANDDINGG RETRACTION, LT AMBER & RED MAIN LANDING LIGHTS ILLUMINATED.  ON VISUAL CONFIRMATION, LANDING GEAR DOOR (LT) APPERAED OPEN & LT MAIN LANDING RETRACTED.  AFTER FURTHER INVESTIGATION, FOUND ONE SPRING BROKEN INSIDE THE LT MLG UP LOCK.  UP LOCK REPLACED AND A/C RETURNED TO SERVICE.  (TC# 20180706020)
